Open Access
Translator Disclaimer
February, 1974 The Martintote
Priscilla Greenwood
Ann. Probab. 2(1): 84-89 (February, 1974). DOI: 10.1214/aop/1176996753

Abstract

A martintote is a random sequence such that the asymptotic behavior of the process distribution, conditioned with respect to the past, remains the same along the sequence. In this respect the conditional distributions of a martintote behave similarly to the conditional expectations of a martingale. We give an optional sampling theorem for martintotes and a class of examples.

Citation

Download Citation

Priscilla Greenwood. "The Martintote." Ann. Probab. 2 (1) 84 - 89, February, 1974. https://doi.org/10.1214/aop/1176996753

Information

Published: February, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0275.60067
MathSciNet: MR356212
Digital Object Identifier: 10.1214/aop/1176996753

Subjects:
Primary: 60G99
Secondary: 60G40

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 1 • February, 1974
Back to Top